# SDR 2008UALA02235

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 41,626 hours, 11,535 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360018072
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG EICAS MSG ENG SEC CONT DISPLAYED. REPLACED LEFT ENGINE EEC PER FIM 71-EPCS MSG INDEX S274-24. AND MM73-21-04. CHECKED ALL CONNECTORS ON EEC AND FIREWALL, FOUND OK. RAN ENGINE NO FAULTS.
